# SDR ASAA2016021815676

- Difficulty date: February 18, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 72,330 hours, 41,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Cracked
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT EDGE OF BONDED DOUBLER, BS 727D+2 AND STR 23R.  ACFT GROUNDED.  REPAIRED SKIN CRACK IN FUSELAGE SKIN AT EDGE OF BONDED DOUBLER AT BS 727D+2 AND STR 23R IAW SRM 53 00 01, R31 DETAIL IX THIS IS A CATEGORY A REPAIR.
